Zoonotic infections in red squirrels.

J. P. Duff, Robert Higgins, A. W. Sainsbury, S. K. Macgregor

Research output: Contribution to journalLetter

9 Scopus citations
Original languageEnglish (US)
Pages (from-to)123-124
Number of pages2
JournalVeterinary Record
Volume148
Issue number4
StatePublished - Jan 27 2001
Externally publishedYes

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Duff, J. P., Higgins, R., Sainsbury, A. W., & Macgregor, S. K. (2001). Zoonotic infections in red squirrels. Veterinary Record, 148(4), 123-124.